| Catalog Number |
02.12.E0311FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
03/25/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 march 2024.Lot 2308746: (b)(4) items manufactured and released on 22-may-2023.Expiration date: 2028-05-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 2 months from the primary, the patient came in reporting pain and instability and the cause is unknown.The surgeon revised the poly (from 11 mm to 17 mm) and surgery was completed successfully.